# SDR GLBA2003098

- Difficulty date: June 30, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 21,733 hours, 26,010 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  REPAIRED WIRING FROM P522 TO J168, OPS CK GOOD.
